MAUDE Adverse Event Report: BECTON DICKINSON AS LVP 20D DEHP 3SS 15M CV; SET, ADMINISTRATION, INTRAVASCULAR

BECTON DICKINSON AS LVP 20D DEHP 3SS 15M CV; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 10561554
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
Material: 10561554 batch#: unknown it was reported by the customer that tubing broke off at the end of the infusion while it was flushing.No patient harm.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
Follow up mdr for device evaluation.The customer reported tubing broke off, and returned one used sample of material 10561554, lot 23105399.Upon initial visual examination, the set confirmed the failure and was separated at the lower fitment, press ring-retainer fitment.The ring retainer was found to have been attached to the silicon pump segment, when the silicon segment was examined under a microscope.In addition, the little blue ring retainer was seen in the customer photos.The root cause was not able to be attributed to the manufacturing assembly process.A potential root cause is clinical practice, and our clinical team has been notified.Device history record review for model 10561554 lot number 23105399 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 19oct2023.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.

Brand Name
AS LVP 20D DEHP 3SS 15M CV
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20877854
Report Number9616066-2024-01938
Device Sequence Number7804809
Product Code FPA
UDI-Device Identifier10885403232565
UDI-Public(01)10885403232565
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number10561554
Device Lot Number23105399
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/09/2024
Supplement Report FDA Received Date12/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown